# SDR CALA950158

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 970
- Part time: 64,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE FUSELAGE SKIN BULGED OVER STRINGER 20L AT STA 970, BELOW REAR ENTRY.  THE DAMAGED AREA WAS CUT OUT AND A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-2 FIG 15 SRM 51-20-4 AND SRM 51-30-2.  (W)
